# SDR FDEA201104111441

- Difficulty date: April 11, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24748
- Aircraft time: 61,137 hours, 21,991 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Nr 10 Slat
- Component: Slat
- Component part number: 114N4002148G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 10 SLAT UPPER NOSE SKIN CORRODED AT OSS 809.  REMOVED CORROSION ON 10 SLAT IAW SRM 51-10-02. BLENDED AREA  L=1.5 W=1.5 D=.025   ORIG MATERIAL  .063 AFTER REWORK .038.  FOUND OUT OF LIMITS IAW SRM 57-43-01 FIG 101   DETAIL VI. ACCOMPLISHED EA F-5740-146287.  MAJOR REPAIR
